# SDR SIMA20190507007

- Difficulty date: May 7, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 34,041 hours, 29,447 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER WING TO FUSELAGE ATTACHMENT ANGLE NR 2 IS CRACKED ON THE AFT EDGE APPROX. 4" LONG. C/A-REMOVED AND REPLACED LOWER WING TO FUSELAGE ATTACHMENT ANGLE NR 2 IAW ETN-EM-53-142 AND SRM 51-40-02.
